# SDR SWAA2021040556083

- Difficulty date: March 8, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FIN TO BODY SKATE ANGLE IS CRACKED / REMOVED & REPLACED LT FWD FIN TO BODY SKATE ANGLE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG #S 147A0070; 147A0030 & AMM 51-21-99-300-802 56304U 10MAR21
